# SDR QXEA200701391

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,840 hours, 16,006 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Socket
- Condition: Damaged
- Location: Pressure Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2262: ELEVATOR PRESSURE CAUTION ILLUMINATED AT ROTATION ON TAKEOFF.  C/W EMERGENCY ABNORMAL CHECKLIST.  CAUTION LIGHT EXTINGUISHED ON TOUCHDOWN.  MAINTENANCE REPAIRED SOCKET FOR NR 1 SYSTEM PRESS SWITCH.  C/W FUNCTIONAL TEST OF NR 3 SYSTEM.  HYD OPS TEST GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
